# SDR USAA2015012300001

- Difficulty date: January 22, 2015
- Submitted: January 23, 2015
- Operation: Air carrier
- Aircraft: N250AY
- Make and model: Boeing 767201
- Aircraft serial: 23902
- Aircraft time: 108,401 hours, 20,809 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COCKPIT EMER LIGHT INOPERATIVE.  REPLACED THE COCKPIT EMER LIGHT.  OPERATIONS CHECKED GOOD.
